American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81T13) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Giovanni Felder and David Kazhdan; with an appendix by Tomer M. Schlank. The classical master equation. Contemporary Mathematics 610 (2014) 79-137.
Book volume table of contents   
View Article: PDF

[2] Dan-Andrei Geba and Daniel da Silva. On the regularity of the $2+1$ dimensional equivariant Skyrme model. Proc. Amer. Math. Soc. 141 (2013) 2105-2115.
Abstract, references, and article information   
View Article: PDF

[3] R. V. Pal’velev. Justification of the adiabatic principle in the Abelian Higgs model. Trans. Moscow Math. Soc. 72 (2011) 219-244.
Abstract, references, and article information   
View Article: PDF

[4] Kevin Costello. Renormalization and Effective Field Theory. Math. Surveys Monogr. 170 (2011) MR 2778558.
Book volume table of contents   

[5] D. Auckly, L. Kapitanski and J. M. Speight. Geometry and analysis in nonlinear sigma models. St. Petersburg Math. J. 18 (2007) 1-19. MR 2225211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jongmin Han. Asymptotic limit for condensate solutions in the Abelian Chern-Simons Higgs model II. Proc. Amer. Math. Soc. 131 (2003) 3827-3832. MR 1999930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Thierry Lévy. Yang-Mills measure on compact surfaces. Memoirs of the AMS 166 (2003) MR 2006374.
Book volume table of contents   

[8] Jongmin Han. Asymptotic limit for condensate solutions in the Abelian Chern-Simons Higgs model. Proc. Amer. Math. Soc. 131 (2003) 1839-1845. MR 1955272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Doug Bullock, Charles Frohman and Joanna Kania-Bartoszynska. The Kauffman bracket skein as an algebra of observables. Proc. Amer. Math. Soc. 130 (2002) 2479-2485. MR 1897475.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Takeshi Isobe. Non-existence and uniqueness results for boundary value problems for Yang-Mills connections. Proc. Amer. Math. Soc. 125 (1997) 1737-1744. MR 1376764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ambar Sengupta. Gauge theory on compact surfaces. Memoirs of the AMS 126 (1997) MR 1346931.
Book volume table of contents   

[12] Ambar Sengupta. Gauge invariant functions of connections . Proc. Amer. Math. Soc. 121 (1994) 897-905. MR 1215205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. Smoller, A. Wasserman, S. T. Yau and B. McLeod. Smooth static solutions of the Einstein-Yang/Mills equations . Bull. Amer. Math. Soc. 27 (1992) 239-242. MR 1145579.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 13 of 13 found      Go to page: 1